# SDR ASAA0110017

- Difficulty date: January 15, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DING OUT OF LIMITS AT BS 954, STRINGER 20R-21R.  REMOVED DAMAGED SECTION OF SKIN AND REPAIRED PER SRM.  (M)
